Friday, August 22, 2014

Sunday, May 23, 2010 Tim, Community Member, asks

Q: Synvisc injection gone bad?

I recieved a one shot Synvisc injection 1 month ago. I am now experiencing more pain than before the injection and the pain is radiating up into my groin area. I have an appointment for thursday withmy ortho doc but the pain is increasing. Are there any terrible side affects I should know about.

 

Tim

Answer This
Answers (1)
lizzy81, Community Member
5/26/11 5:03pm

In December I received my second round of synvisc series shots.  With each shot, my knee felt worse.  The day after my third shot, my knee swelled and I was literally dragging my leg because I could not walk.  This was over Christmas weekend so I had to wait to call the doctor.  I was told this was a side effect, although it doesn't happen all the time.  After about 10 days my knee was fine.  I am getting the Synvisc1 shot in July and knee replacement most likely next summer,.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Tim, Community Member— Last Modified: 03/03/14, First Published: 05/23/10